Live Help


Forum Jump
Post New Thread  Reply
Old 28-08-2017, 04:25 PM   #1
Voldemort
 
Voldemort's Avatar
 
Join Date: Mar 2005
Amitriptyline

Does anyone have any experience of this drug? I've just been started on it for my mood. I'm just worried about side effects. I'm prone to suffer with my bladder and my stomach and it has side effects listed for both. That and the fact that it can also increase prolactin levels and mine are already high.

Ugh. I'm so sick of taking ****ing medication.


Last edited by Voldemort : 28-08-2017 at 04:50 PM.
Voldemort is offline   Reply With Quote
2 Hugs Given By :
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 11:22 AM.

Back to top